| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 13-16


K. S. Meena, T. Vasanthi
      Bayes approach for the series system with type-2 censoring
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 599-612
      http://dx.doi.org/10.12988/ijma.2013.13058

K. Mariappa, S. Sekar
      On regular generalized b-closed set
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 613-624
      http://dx.doi.org/10.12988/ijma.2013.13059

A. Mbarki, A. Benbrik, A. Ouahab, A. Wafa, T. Ismail
      Comments on 'Fixed point theorems for \phi-contraction in probabilistic metric space'
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 625-635
      http://dx.doi.org/10.12988/ijma.2013.13060

A. Gorbenko, V. Popov
      An intelligent gradient detector for monitoring of passenger flows
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 637-641
      http://dx.doi.org/10.12988/ijma.2013.13061

N. S. M. Al-saif, E. A. Hussain
      A point interpolation meshless method for the numerical solution of the singularly perturbed integral and integro-differential equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 643-656
      http://dx.doi.org/10.12988/ijma.2013.13062

S. U. Khan, A. Bano
      Common fixed point theorems in cone metric space using W-distance
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 657-663
      http://dx.doi.org/10.12988/ijma.2013.13063

B. Sivaraman, K. Chandrasekhara Rao, K. Vairamanickam
      On the rate space of analytic sequences
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 665-673
      http://dx.doi.org/10.12988/ijma.2013.13064

B. Varachanon, N. Akkasriworn, K. Sokhuma
      Endpoint and a common fixed point for multi-valued mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 675-682
      http://dx.doi.org/10.12988/ijma.2013.13065

S. Panayappan, N. Jayanthi
      Weyl and Weyl type theorems for class Ak* and quasi class Ak* operators
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 683-698
      http://dx.doi.org/10.12988/ijma.2013.13066

A. Meson, F. Vericat
      Bounds for estimators of ergodic averages
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 699-712
      http://dx.doi.org/10.12988/ijma.2013.13067

D. C. Pereira, C. A. Raposo
      Asymptotic behavior for semi-linear wave equation with weak damping
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 713-718
      http://dx.doi.org/10.12988/ijma.2013.13068

S. Sompong, S. Muangchan
      Exterior set on bigeneralized topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 719-723
      http://dx.doi.org/10.12988/ijma.2013.13069

R. Jebari, I. Ghanmi, A. Boukricha
      Adomian decomposition method for solving nonlinear heat equation with exponential nonlinearity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 725-734
      http://dx.doi.org/10.12988/ijma.2013.13070

H. Ogunmez, O. Ocalan
      Oscillation of higher order systems of differential equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 735-740
      http://dx.doi.org/10.12988/ijma.2013.13071

H. Khosravi, M. Khanehgir, E. Faryad, P. Jafari
      Sharp bounded for numerical radius and operator norm inequalities
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 741-745
      http://dx.doi.org/10.12988/ijma.2013.13072

B. Kanguzhin, D. Nurakhmetov, N. Tokmagambetov
      On Green function's properties
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 747-753
      http://dx.doi.org/10.12988/ijma.2013.13073

A. Khanna, N. Kaur
      Effect of thermal gradient on natural frequencies of tapered rectangular plate
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 755-761
      http://dx.doi.org/10.12988/ijma.2013.13074

Kobra Ostad, Mezban Habibi, Fatemeh Safari
      Semi-periodic \infty-tuples
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 763-766
      http://dx.doi.org/10.12988/ijma.2013.13075

H. Kocayigit, A. Ozdemir, M. Cetin, B. Arda
      Some characterizations of timelike curves according to Bishop frame in Minkowski 3-space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 767-779
      http://dx.doi.org/10.12988/ijma.2013.13076

Chuah Puoi Choo, Aini Janteng
      Estimate on the second Hankel functional for a subclass of close-to-convex functions with respect to symmetric points
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 781-788
      http://dx.doi.org/10.12988/ijma.2013.13077

R. Zakaria, A. F. Wahab, R. U. Gobithaasan
      Normal type-2 fuzzy rational B-spline curve
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 13-16, 789-806
      http://dx.doi.org/10.12988/ijma.2013.13078


Journals | Books | Author guidelines